Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 52, NWS San Diego, CA

August 30, 2013Riverside County, California

NWS San Diego, CA issued this flash flood warning at Aug 30, 2013, 3:53 PM PDT for Riverside County, California. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2013, 3:53 PM PDT (22:53 UTC)
Expired
Aug 30, 2013, 6:45 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County Riverside County, CA

The radar

The Santa Ana Mts radar (KSOX), 77 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 4:01 PM PDTHEAVY RAIN 1.216 Ssw Cabazon, CAMESONET STATION VISTA GRANDE /VGRC1/ HEAVY RAIN DURATION 1 HOUR
Aug 30, 4:08 PM PDTFLASH FLOOD5 Sse Banning, CACHP REPORTS FLOODED ROADWAY AND DEBRIS INCLUDING ROCKS ON ROUTE 243. NORTH BOUND TRAFFIC CLOSED.
Aug 30, 4:45 PM PDTFLASH FLOOD2 Sse Banning, CASILENT VALLEY RV PARK HAD STRANDED RESIDENTS FROM DEBRIS FLOW AND FLOODING. FLASH FLOOD DURATION 2 HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WGUS56 KSGX 302253
FFWSGX
CAC065-310145-
/O.NEW.KSGX.FF.W.0052.130830T2253Z-130831T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
353 PM PDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 645 PM PDT

* AT 348 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN AND FLASH FLOODING FROM A STORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE SILVER 
  FIRE BURN SCAR...THE NORTHERN END OF THE MOUNTAIN FIRE BURN 
  SCAR...IDYLLWILD...AND PINE COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3393 11692 3393 11671 3382 11659 3372 11666
      3374 11683 3379 11696

$$

PALMER
3 follow-up statements
838 
WGUS76 KSGX 302347
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
447 PM PDT FRI AUG 30 2013

CAC065-310145-
/O.CON.KSGX.FF.W.0052.000000T0000Z-130831T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
447 PM PDT FRI AUG 30 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM PDT FOR WEST
CENTRAL RIVERSIDE COUNTY...

AT 436 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN PRODUCING FLASH FLOODING OVER THE 
WARNED AREA.  STORM TOTAL ESTIMATES THUS FAR ARE INDICATING 2 TO 3 
INCHES OVER AND JUST SOUTH OF THE SILVER FIRE BURN SCAR.  THE 
CALIFORNIA HIGHWAY PATROL IS REPORTING THAT THERE WAS LOTS OF WATER 
AND DEBRIS WASHING ACROSS STATE ROUTE 243 AND TWIN PINES ROAD...AND 
IT SOUNDS LIKE TRAFFIC IS BEING STOPPED IN THE FLOODED AREA.  THERE 
ARE ALSO REPORTS OF MUD SLIDES IN THE AREA.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IDYLLWILD 
AND PINE COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DEBRIS FLOWS...INCLUDING MUD AND ROCK SLIDES...ARE EXPECTED WITH THIS
STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL
PEOPLE CAUGHT IN THEIR PATH.

&&

LAT...LON 3393 11692 3393 11671 3382 11659 3372 11666
      3374 11683 3379 11696

$$

PALMER
472 
WGUS76 KSGX 310031
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
531 PM PDT FRI AUG 30 2013

CAC065-310145-
/O.CON.KSGX.FF.W.0052.000000T0000Z-130831T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
531 PM PDT FRI AUG 30 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM PDT FOR WEST
CENTRAL RIVERSIDE COUNTY...

AT 518 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN PRODUCING FLASH FLOODING OVER THE 
WARNED AREA. ONE HOUR RAINFALL RATES ARE ESTIMATED BETWEEN 1.5 AND 2 
INCHES OVER THE WARNED AREA...WITH STORM TOTAL ESTIMATES RANGING 
BETWEEN 2.5 AND 3 INCHES OVER AND JUST SOUTH OF THE SILVER FIRE BURN 
SCAR.  THE CALIFORNIA HIGHWAY PATROL IS REPORTING THAT THERE WAS 
LOTS OF WATER AND DEBRIS WASHING ACROSS STATE ROUTE 243 AND TWIN 
PINES ROAD...AND THERE ARE ALSO REPORTS OF MUD SLIDES IN THE AREA.  
WATER RESCUES WERE ALSO REPORTED IN THE AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CABAZON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DEBRIS FLOWS...INCLUDING MUD AND ROCK SLIDES...ARE EXPECTED WITH THIS
STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL
PEOPLE CAUGHT IN THEIR PATH.

&&

LAT...LON 3393 11692 3393 11671 3382 11659 3372 11666
      3374 11683 3379 11696

$$

PALMER
513 
WGUS76 KSGX 310141
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
641 PM PDT FRI AUG 30 2013

CAC065-310150-
/O.EXP.KSGX.FF.W.0052.000000T0000Z-130831T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
641 PM PDT FRI AUG 30 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM PDT FOR WEST CENTRAL
RIVERSIDE COUNTY...

FLASH FLOODING IS NO LONGER EXPECTED OVER THE WARNED AREA. 
THEREFORE...THE FLASH FLOOD WARNING FOR WEST CENTRAL RIVERSIDE 
COUNTY HAS BEEN ALLOWED TO EXPIRE.

MINOR FLOODING THROUGH CREEKS AND STREAMS WILL BE POSSIBLE OVER THE 
NEXT FEW HOURS. REMEMBER...NEVER DRIVE ACROSS FLOODED ROADWAYS. TURN 
AROUND...DO NOT DROWN.

LAT...LON 3393 11692 3393 11671 3382 11659 3372 11666
      3374 11683 3379 11696

$$

JJT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 1:23 PM PDT, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 30, 1:23 PM PDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
123 PM PDT FRI AUG 30 2013

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH THIS EVENING...
BUT THE HUMIDITY WILL LINGER FOR A FEW MORE DAYS. FOR THE HOLIDAY
WEEKEND...IT WILL BE SLIGHTLY COOLER WEST OF THE MOUNTAINS...AND
DRIER AIR ALOFT WILL DECREASE THE THUNDERSTORM THREAT AND CONFINE IT
TO THE MOUNTAINS AND DESERTS. CONTINUED SEASONALLY WARM IN A
MODIFIED MONSOONAL FLOW THROUGH NEXT WEEK WITH A CHANCE FOR ISOLATED
MOUNTAIN AND DESERT THUNDERSTORMS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

VERY HEAVY RAINFALL AND LOCAL FLASH FLOODING STILL A CONCERN THROUGH
THIS EVENING...

THUNDERSTORMS WERE IN PROGRESS AT MIDDAY OVER SAN BERNARDINO
COUNTY...AND SATELLITE IMAGERY SHOWED CU BUILDING OVER THE HIGHER
TERRAIN THROUGH THE HIGHER CLOUD BREAKS. THE NKX SOUNDING WAS VERY
WET BUT ALSO FAIRLY STABLE...SO IT APPEARS ONLY THOSE AREAS WITH
SUFFICIENT HEATING WILL BE ABLE TO CONVECT. THE HIGHER TERRAIN WILL
ALSO HAVE AN ADVANTAGE WHERE HEATING IS SUFFICIENT. VERY HIGH PWS
WELL IN EXCESS OF TWO INCHES ARE PRESENT OVER THE AREA...SO
THUNDERSTORMS WILL BE CAPABLE OF EXTREME RAINFALL RATES.

A WEAK EASTERLY WAVE OVER SOCAL TODAY IS DRIFTING SLOWLY
NORTHWARD...ALLOWING MID-LEVEL WINDS TO SHIFT FROM EASTERLY TO
SOUTHERLY. THIS SOUTHERLY FLOW WILL BRING SOME DRYING TO THE MID-
LEVELS...HOWEVER NEAR THE SFC...HIGH HUMIDITY WILL LIKELY PREVAIL
FOR A FEW MORE DAYS IN A MODIFIED MARINE LAYER. MODELS ARE
ADVERTISING BETTER ONSHORE FLOW THROUGH THE WEEKEND...SO CONDITIONS
SHOULD BECOME MORE COMFORTABLE WEST OF THE MOUNTAINS THROUGH LABOR
DAY. THERE WILL STILL BE ENOUGH RESIDUAL MOISTURE HOWEVER FOR MTN/
DESERT THUNDERSTORMS.

BROAD HIGH PRESSURE OVER THE CENTER OF THE COUNTRY WILL REMAIN IN
CONTROL OF OUR WEATHER INTO NEXT WEEK. THE HIGH VARIES IN STRENGTH
AND POSITION...BUT THE FLOW ALOFT REMAINS FAVORABLE THROUGH NEXT
WEEK FOR OCCASIONAL INTRUSIONS OF MONSOONAL MOISTURE INTO SOCAL.
THIS WILL KEEP A THREAT OF MAINLY AFTERNOON AND EVENING MTN/DESERT
SHWRS/TSTMS MUCH OF THE WEEK.

IT WILL REMAIN QUITE WARM INLAND NEXT WEEK AS HEIGHTS/THICKNESS
REMAIN ELEVATED...BUT THE SEA BREEZE SHOULD BECOME A BIT STRONGER...
HOLDING COASTAL AREAS CLOSER TO AVERAGE...WITH OCCASIONAL NIGHT/
MORNING CLOUDS/FOG.

&&

.AVIATION...
291925Z...MULTIPLE SCT-BKN CLOUD LYRS BETWEEN 5000-30000 FT MSL.
UNTIL 31/0600 UTC...SCT SHOWERS AND ISOLD TSTMS WITH BASES 5000-8000
FT MSL AND TOPS TO FL450 MOVING NORTH-NORTHWEST. VSBY 2-4SM IN +SHRA.

&&

.MARINE...
HAVE A MARINE WEATHER STATEMENT VALID UNTIL 2300 PDT TONIGHT...FOR
THREAT OF ISOLATED THUNDERSTORMS MOVING WESTWARD FROM COAST TO 30 NM
OFFSHORE. SO FAR STORMS DEVELOPING OVER LAND HAVE BEEN TRACKING
ALMOST DUE NORTH.
&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE APPLE AND LUCERNE
     VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...
     SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND
     RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY VALLEYS.

PZ...NONE.

&&

PUBLIC...JAD
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Aug 30, 5:45 AM PDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
545 AM PDT FRI AUG 30 2013

CAZ042-043-057-311200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
545 AM PDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ048-050-311200-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
545 AM PDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING TODAY WITH LOCALLY
HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS LIKELY TODAY.

CAZ055-056-058-060>062-311200-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
545 AM PDT FRI AUG 30 2013

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM UNTIL 11 PM PDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN AND FLASH FLOODING
POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN ON
SATURDAY. SMALLER CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS LIKELY TODAY.

MOEDE

In the hours before

Local storm report, Aug 30, 11:35 AM PDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1135 AM PDT FRI AUG 30 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      7 N BIG BEAR CITY       34.37N 116.86W
08/29/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            REPORTED MAJOR FLOODING IN DRY WASHES AND
            DEBRIS REMOVAL REQUIRED ON HIGHWAY 18
            TOWARDS BIG BEAR AT INTERSECTION OF CAMPO
            ROAD. WATER AS DEEP AS 2 FEET IN PLACES.
            FLASH FLOOD DURATION 3 HOURS

&&

IRIS SYSTEM
Local storm report, Aug 30, 11:41 AM PDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1141 AM PDT FRI AUG 30 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      15 E APPLE VALLEY       34.51N 116.95W
08/29/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            2 1/2 MILES OF ROUTE 247 REQUIRED MUD AND
            DEBRIS REMOVAL BY HEAVY EQUIPMENT. RESIDUAL
            MUD AS DEEP AS 4 INCHES. WATER REPORTED
            FLOWING OVER THE ROADWAY. TIME ESTIMATED.
            FLASH FLOOD DURATION 2 HOURS

&&

IRIS SYSTEM
Local storm report, Aug 30, 1:14 PM PDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
114 PM PDT FRI AUG 30 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            18 NE APPLE VALLEY      34.67N 116.96W
08/30/2013                   SAN BERNARDINO     CA   DEPT OF HIGHWAY

            WATER CROSSING ROUTE 247.

&&

IRIS SYSTEM
Special weather statement, Aug 30, 3:35 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
335 PM PDT FRI AUG 30 2013

CAZ048-057-302330-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS -THE INLAND EMPIRE-
335 PM PDT FRI AUG 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RIVERSIDE COUNTY UNTIL
430 PM PDT...

AT 330 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PERRIS...OR 8 MILES SOUTHWEST OF MORENO
VALLEY...NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS
STORM INCLUDE...MORENO VALLEY...PERRIS...MARCH AFB...MARCH
FIELD...LAKEVIEW AND NUEVO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

PLEASE REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NATIONAL WEATHER
SERVICE SAN DIEGO TWITTER AND FACEBOOK PAGES.

LAT...LON 3399 11720 3383 11703 3367 11735 3381 11750
TIME...MOT...LOC 2235Z 229DEG 4KT 3383 11727

HARRISON

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:59 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego17 hr
Aug 30, 12:19 PM PDTSevere Thunderstorm WarningSGXSan Bernardino56 min
Aug 30, 12:23 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 30, 1:47 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 30, 1:49 PM PDTFlash Flood WarningSGXRiverside, San Bernardino4 hr
Aug 30, 1:55 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Aug 30, 2:13 PM PDTFlash Flood WarningSGXRiverside, San Diego3 hr
Aug 30, 2:32 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 30, 3:10 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Aug 30, 3:35 PM PDTSpecial Weather StatementSGXOrange55 min
Aug 30, 3:58 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Aug 30, 4:24 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 30, 4:31 PM PDTSevere Thunderstorm WarningSGXRiverside44 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.